Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 102, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2007, 2:00 PM EDT for Lumpkin County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2007, 2:00 PM EDT (18:00 UTC)
- Expired
- May 12, 2007, 2:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Lumpkin County, GA
The radar
The Atlanta radar (KFFC), 155 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 2:15 PM EDT | HAIL 1 | 3 E Porter Springs, GA | PUBLIC REPORTED NICKLE TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 121800 SVRFFC GAC187-121830- /O.NEW.KFFC.SV.W.0102.070512T1800Z-070512T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 PM EDT SAT MAY 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 230 PM EDT * AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR PORTER SPRINGS...MOVING SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN LUMPKIN COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3472 8386 3473 8408 3458 8409 3455 8386 $$ 19
3 follow-up statements
000 WWUS52 KFFC 121805 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 203 PM EDT SAT MAY 12 2007 GAC187-121830- /O.CON.KFFC.SV.W.0102.000000T0000Z-070512T1830Z/ LUMPKIN GA- 203 PM EDT SAT MAY 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR NORTHERN LUMPKIN COUNTY... AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PORTER SPRINGS...MOVING SOUTH AT 5 MPH. DOPPLER RADAR INDICATES THAT THIS STORM IS INCREASING IN INTENSITY AND HAIL UP TO THE SIZE OF NICKELS IS NOW POSSIBLE WITH THIS THUNDERSTORM. THE SEVERE THUNDERSTORM WILL AFFECT AREAS OF NORTHERN LUMPKIN COUNTY NEAR PORTER SPRINGS...BUT WILL AFFECT MUCH OF U.S. HIGHWAY 129 FROM PORTER SPRINGS TO THE UNION COUNTY LINE. CAMPERS AND HIKERS IN THE AREA NEED TO TAKE COVER IMMEDIATELY. FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3471 8390 3466 8401 3459 8400 3458 8386 $$ 19
000 WWUS52 KFFC 121815 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 213 PM EDT SAT MAY 12 2007 GAC187-121830- /O.CON.KFFC.SV.W.0102.000000T0000Z-070512T1830Z/ LUMPKIN GA- 213 PM EDT SAT MAY 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR NORTHEASTERN LUMPKIN COUNTY... AT 209 PM EDT...A LARGE CLUSTER OF SEVERE THUNDERSTORMS CONTINUED ACROSS NORTHERN LUMPKIN COUNTY NEAR PORTER SPRINGS...WITH ADDITIONAL STRONG THUNDERSTORMS DEVELOPING IN NORTHWEST LUMPKIN COUNTY NORTH OF NIMBLEVILLE. THESE THUNDERSTORMS ARE MOVING SOUTH AT 5 MPH. PENNY TO QUARTER-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND VERY HEAVY RAIN WILL AFFECT MUCH OF NORTHERN LUMPKIN COUNTY DURING THE NEXT 30 MINUTES. THESE THUNDERSTORMS ARE BUILDING IN THE DIRECTION OF DAHLONEGA...AND SHOULD BE MONITORED CLOSELY. MOVE INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3471 8390 3466 8401 3459 8400 3458 8386 $$ 19
000 WWUS52 KFFC 121839 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT SAT MAY 12 2007 GAC187-121848- /O.EXP.KFFC.SV.W.0102.000000T0000Z-070512T1830Z/ LUMPKIN GA- 238 PM EDT SAT MAY 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUMPKIN COUNTY EXPIRED AT 230 PM EDT... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH DIAMETER HAIL AND WIND GUSTS TO 35 MPH. THESE STORMS WERE AFFECTING MUCH OF LUMPKIN COUNTY FROM DAHLONEGA TO NIMBLEWILL...MOVING SOUTH AT 5 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3471 8390 3466 8401 3459 8400 3458 8386 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 5:25 AM EDT, 8 hours 35 minutes earlier.
Area forecast discussion, May 12, 5:25 AM EDT, 8 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 AM EDT SAT MAY 12 2007 .SHORT TERM /TODAY THROUGH MONDAY/... LATEST UPPER CHARTS SHOW AN UPPER LOW SPINNING OVER THE NORTH CENTRAL GULF REGION AND FORECAST TO MEANDER EASTWARD TODAY. THIS COUPLED WITH A WEAK SURFACE TROUGH ACROSS THE AREA AND EXPECTED MODERATE INSTABILITIES (1500-2000 CAPES/-2 LIS) WILL COMBINE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON. COULD SEE AN ISOLATED PULSE SEVERE STORM OR TWO WITH 3/4 INCH HAIL OR STRONG DAMAGING WINDS...BUT NOTHING WIDESPREAD IS EXPECTED. THE AFTERNOON AND EVENING STORMS WILL PROPAGATE SLOWLY ALONG OUTFLOWS WITH A PREVAILING NORTH TO SOUTH MOVEMENT. DUE TO THIS SLOW MOVEMENT...HAVE TWEAKED QPF NUMBERS UP SLIGHTLY. HOWEVER...WIDESPREAD AMOUNTS WILL AVERAGE UNDER ONE HALF INCH. HIGH PRESSURE BUILDS IN FROM THE NORTH AND PUSHES THE WEAK BOUNDARY SOUTH OF THE FORECAST AREA LATER TONIGHT...SO EXPECT DECREASING RAIN CHANCES BY SUNDAY WITH ONLY A SLIGHT CHANCE SOUTH. REMOVED ALL RAIN CHANCES FOR MONDAY AS HIGH PRESSURE BUILDS ALOFT. OTHERWISE...WENT SLIGHTLY WARMER THAN GUIDANCE FOR HIGHS TODAY...THEN STAYED CLOSE TO MAV NUMBERS THE REMAINING PERIODS. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE FROM SURFACE UPWARDS DOMINATES THE AREA MONDAY AND TUESDAY...THEN BREAKS DOWN BY WEDNESDAY AS A WEAK SURFACE FRONT PUSHES INTO THE TN VALLEY. LATEST GFS SHOWS THE FRONTAL BOUNDARY PUSHING INTO NORTH GEORGIA BY EARLY WEDNESDAY AFTERNOON...THEN VERY SLOWLY SAGGING SOUTHWARD THROUGH THURSDAY. THE GFS HINTS AT THE BOUNDARY MEANDERING ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA FOR A COUPLE DAYS AS A SERIES OF DISTURBANCES TRAVERSE THE STATE. LATEST MEX POPS HOLD ONTO A SLIGHT CHANCE TO CHANCE POP ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. SEE NO REASON TO REMOVE THESE POPS WITH MUCH UNCERTAINTY AT THIS TIME. && .FIRE WEATHER... NO CONCERNS AT THIS TIME. && .AVIATION... VFR CONDITIONS AT MOST TAF SITES THIS MORNING...ALTHOUGH RAIN COOLED AREAS HAVE VSBYS OF 2-4SM BR. ANY FOG SHOULD BURN OFF QUICKLY AFTER AND WILL INCREASE VISIBILITIES TO VFR AFTER 13Z. SCATTERED THUNDERSTORMS EXPECTED AGAIN THIS AFTERNOON AS WEAK SURFACE TROUGH MEANDERS ACROSS FORECAST AREA. DUE TO UNCERTAINTY OF LOCATION OF CONVECTION WILL CONTINUE VCTS THIS AFTERNOON THROUGH 02Z MOST SITES. WINDS WILL BE WEST AT 5 TO 10 KTS THROUGH 21Z BEFORE IT SHIFTS NORTH AND THEN NORTHEAST AFTER 06Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 61 85 56 79 / 40 30 5 5 5 ATLANTA 87 63 85 61 77 / 40 30 5 5 5 BLAIRSVILLE 80 56 81 51 75 / 40 20 0 5 5 CARTERSVILLE 87 58 85 58 79 / 40 20 0 5 5 COLUMBUS 91 68 88 68 82 / 40 30 20 10 5 GAINESVILLE 86 60 83 58 77 / 40 20 0 5 5 MACON 90 64 89 62 83 / 40 30 20 5 5 ROME 89 61 86 59 81 / 40 20 0 5 5 PEACHTREE CITY 88 59 86 57 78 / 40 30 10 10 5 VIDALIA 91 68 85 64 80 / 30 30 20 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, May 12, 11:30 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT MAY 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN A FOCUS FOR SCATTERED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM AFTERNOON AND EVENING THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...DAMAGING DOWNBURST WINDS AND LARGE HAIL. THE SLOW MOVING STORMS MAY ALSO PRODUCE HEAVY DOWNPOURS THAT COULD RESULT IN BRIEF LOCALIZED FLOODING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE TROUGH ACROSS CENTRAL GEORGIA TO PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. CAPE VALUES ARE EXPECTED TO RISE INTO THE 1500 TO 2000 RANGE WHILE LIFTED INDICES FALL TO -2 TO -4. THIS WILL BE SUFFICIENT FOR ISOLATED PULSE SEVERE THUNDERSTORMS...MAINLY NORTH OF A COLUMBUS TO MACON TO WARRENTON LINE...AND BETWEEN THE HOURS OF 2 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT.. DUE TO THE ISOLATED NATURE OF EXPECTED SEVERE STORMS...SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO MONITOR THE LATEST INFORMATION...AND SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 12, 1:33 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 133 PM EDT SAT MAY 12 2007 GAZ007-121815- 133 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND FREQUENT LIGHTNING IN GILMER COUNTY UNTIL 215 PM EDT... AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF CHERRY LOG. THIS THUNDERSTORM WAS DRIFTING SLOWLY SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING AS IT MOVES ACROSS GILMER COUNTY THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHERRY LOG...ELLIJAY...AND EAST ELLIJAY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 12, 1:39 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 139 PM EDT SAT MAY 12 2007 GAZ015-121830- 139 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN LUMPKIN COUNTY UNTIL 230 PM EDT... AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DEVELOPING STRONG THUNDERSTORMS ACROSS NORTHERN LUMPKIN COUNTY FROM NORTH OF NIMBLEWILL TO PORTER SPRINGS...MOVING SOUTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS LUMPKIN COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PORTER SPRINGS...NIMBLEWILL...AND DAHLONEGA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | White | 46 min |
| May 12, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 23 min |
| May 12, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 38 min |
| May 12, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 30 min |
| May 12, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 28 min |
| May 12, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 25 min |
| May 12, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| May 12, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 43 min |
| May 12, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 32 min |
| May 12, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.